Problem with Department’s Mental Health?

From Eire…

Dear Sir,
With reference to your recent page 4 headline about Minister Harris visiting a school in Bray to discuss mental health, given the performance of the health service in general and the outrageous business of psychiatry with their almost entirely fraudulent ECT treatment and DSM manual full of made-up mental illnesses, it would probably be more appropriate for the members of the school to visit Minister Harris to discuss his department’s mental health.
Yours faithfully,
Richard Barton
Tinahely
Co. Wicklow

One response to this post.

  1. Posted by Nafsica (Sasa) Kelly on January 30, 2017 at 11:29 am

    The only way the minister can be a help is to understand what need to be done to fix the problem.We had a minister Dr. James Reilly 2011 to 2014 he did not fix anything.He was misinforming the community by talking on the radio one with Marian Finucane 19 November Prozac, SSRIs that group of drugs is not causing dependency or withdrawal effects.Research shows that in just a few days, a person can unknowingly go into severe withdrawal and not even know why he or she is feeling so violent or suicidal.
    A common symptom of withdrawal is the return of the symptoms the drug was supposed to treat. The psychiatrist will commonly tell you that this is the return of the mental illness.It is not.This is withdrawal, an indication of addiction or dependency
    What is happening is that after months or years of taking a psychiatric drug, the body has now gotten adjust to it.When you then take the drug away, trauma within the body, as it now has to adjust back to functioning without it.

    Rather than recognizing withdrawal reactions for what they are, the psychiatrist will frequently insist on putting the patient back on the drug.This practice has ben referred to by one expert as chasing one’s tail, medicating withdrawal, and needlessly prolonging the patient’s exposure to the drug, often for years
    For years, pharmaceutical companies and psychiatrists covered up the addictive effects of their drugs

    When there was too much proof to ignore, one drug company funded a closed -door conference with experts who decide to rename it discontinuation syndrome to avoid the negative connotations of drug withdrawal effects.
    Whether you call it drug withdrawal or just discontinuation syndrome, the bottom line, says psychiatrist Dr. David Healy, is if there is withdrawal than there is physical dependence.Has that ever struck you?You had a problem, now if is not ECT treatment, now you change it for another one. It’s always going to be that way until we solve the problem call grow up is difficult making transitions to adulthood young people need support, not Prozac or SSRI giving accurate information you don’t need long-term medication for growing to a mature adult what you need humanistic approach Carl Rogers positive viewpoint grew the belief that human can become aware of their difficulties and have the capacity to move towards psychological equilibrium .Keep asking questions you will find answers Dr. Terry Lynch very courageous person will give you accurate information.

    Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: